MAUDE Adverse Event Report: THERAKOS DEVELOPMENT LIMITED CELLEX PHOTOPHERESIS SYSTEM

THERAKOS DEVELOPMENT LIMITED CELLEX PHOTOPHERESIS SYSTEM
Catalog Number CLXSP-I
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable as an mdr due to the reportable malfunction drive tube leak/break.Since this reportable malfunction is associated only with the kit, this mdr will be only against the kit.A batch record review for kit lot p166 was conducted.There were no non-conformances associated with this complaint.This lot met all release requirements.A review of kit lot p166 shows no trends.Trends were reviewed for complaint category drive tube leak/break.No trends were detected for this complaint category.No product, product component(s), or photographs have been returned for evaluation.An investigation has been performed based on the customer complaint description and the therakos service report associated with this incident.Service did replace modification kit 18, which includes drive tube bearing retainers.The root cause, however, could not be determined.No further action is required at this time; this investigation is now complete.(b)(4), (b)(6) 2026.
 
Event or Problem Description
The customer contacted therakos to report a drive tube leak/break that occurred with their cellex photopheresis kit ("kit") during an extracorporeal photopheresis (ecp) treatment.Approximately 1425 ml of whole blood had been processed.The customer denies any difficulty with the centrifuge installation.The customer has not returned any product or product components, nor any photographs, for evaluation.The patient has been reported to have been stable.No patient harm has been reported.

Brand Name
CELLEX PHOTOPHERESIS SYSTEM
Common Device Name
CELLEX PHOTOPHERESIS SYSTEM
Manufacturer (Section D)
THERAKOS DEVELOPMENT LIMITED
blanchardstown
dublin, D15 A P2D
EI  D15 AP2D
Manufacturer (Section G)
HARMAC MEDICAL PRODUCTS, INC.
2201 bailey ave.
buffalo NY 14211
Manufacturer Contact
brian stimson
1170 us highway 22
bridgewater, NJ 08807
5852335524
MDR Report Key25470843
Report Number3036773437-2026-00052
Device Sequence Number10465638
Product Code LNR
UDI-Device Identifier30705030000006
UDI-Public(01)30705030000006(10)P166(17)270701
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Catalogue NumberCLXSP-I
Device Lot NumberP166
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown